# SDR QXEA9500225

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11063
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Plug
- Part number: FDBA56120SNK
- Condition: Loose
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - EMERGENCY EXIT LIGHT AT 8 A/B INOP.  CANNON PLUG RECONNECTED TO POWER SUPPLY AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
